# SDR ASOA201000665

- Difficulty date: April 22, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 12,945 hours, 11,106 cycles
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Broken
- Location: Nr 1 Eng Stang
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TOP STANG FAIRING BROKEN.    RECEIVED NEW NR1 ENGINE TOP STANG FAIRING PN 228-50253-805, TAG AB0166 TO BE INSTALLED ON W/O 1005869 CN 9000-0001.
